Journal article icon

Journal article

Polynomially scaling spin dynamics simulation algorithm based on adaptive state-space restriction.

Abstract:

We report progress with an old problem in magnetic resonance -- that of the exponential scaling of simulation complexity with the number of spins. It is demonstrated below that a polynomially scaling algorithm can be obtained (and accurate simulations performed for over 200 coupled spins) if the dimension of the Liouville state space is reduced by excluding unimportant and unpopulated spin states. We found the class of such states to be surprisingly wide. It actually appears that a majority o...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jmr.2007.09.014

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Role:
Author
Journal:
Journal of magnetic resonance (San Diego, Calif. : 1997)
Volume:
189
Issue:
2
Pages:
241-250
Publication date:
2007-12-05
DOI:
EISSN:
1096-0856
ISSN:
1090-7807
URN:
uuid:42eb4b4d-4757-4bbf-acd5-0b3cc512de7c
Source identifiers:
34006
Local pid:
pubs:34006

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP